MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK DENTAL LIGHT-LED, CEILING MOUNT; LED DENTAL LIGHT

MIDMARK CORPORATION MIDMARK DENTAL LIGHT-LED, CEILING MOUNT; LED DENTAL LIGHT
Model Number 153905-002
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Concussion (2192)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this reporting, the unit has not been made available, nor has any additional information been provided regarding the incident.Midmark is continuing to do its due diligence reaching out to the customer to get any additional information about the incident as well as trying to get the unit back.
 
Event or Problem Description
Midmark received a complaint of an adverse event in which a lighthead post of a ceiling mounted led dental light was reported to have come loose causing the post, and presumably also the light, to fall onto a dental hygienist resulting in a head injury reported to be a concussion.Due to previous reporting of this or similar light-falling events, midmark complied to report this instance.

Brand Name
MIDMARK DENTAL LIGHT-LED, CEILING MOUNT
Common Device Name
LED DENTAL LIGHT
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer Contact
sherrinda baker
60 vista drive
versailles, OH 45380
3915267990
MDR Report Key13059680
Report Number1523530-2021-00006
Device Sequence Number3912674
Product Code EAZ
UDI-Device Identifier00841709107405
UDI-Public00841709107405
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number153905-002
Device Catalogue Number153905-002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Initial Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown